# SDR IPXA12574769

- Difficulty date: July 31, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 14,775 hours, 21,912 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY, BS 700 BETWEEN STRINGER 23 AND 24L, FRAME DENTED ON INBD FLANGE, CUT OUT DENT.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-07-2R 5 DETAIL II.
